# SDR R61A201510060757

- Difficulty date: October 6, 2015
- Submitted: October 25, 2015
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 28,480 hours, 21,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 12-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, WAS REPORTED THAT RT SEAT TRACK AT FRAMES 12 - 20 IS CORRODED.  MAINTENANCE R & R RT SEAT TRACK IAW SRM 51-41-01, 51-43-01, 51-43-02,
